falling apart !!

Discussion in 'Help Me! I Need to Talk to Someone.' started by tweetypie, May 31, 2011.

Thread Status:
Not open for further replies.
  1. tweetypie

    tweetypie Antiquities Friend

    I just dont know what to do ...ive been taking the new meds for 4 weeks ish and gone from 50 to 100mg (sertraline ie zoloft) and propanolol ( ie inderal ) as needed. I had insomnia before but now its ten times worse ! Im on the list for therapy already and i have apps with my gp once a month. I cant sleep till 5 or 6 am and i have no motivation AT ALL i have wonderful kids who are simply my world and i just want to be well for them. I just want to get better. I dont know what to do. I cant sleep barely get the basics of housework done never get any big things done. I just feel like im falling apart i really do. Please someone anyone tell me how to function like a person again like a wife and mother anything will do ...motivation tips ...how to get back in to a routine ....what you do yourself to stay organised....im desperate and you guys are my rock i know you understand...thanks for reading. Much love always sarah xxx
     
  2. kreative1

    kreative1 Well-Known Member

    Sounds like a server side effect from your new meds, I've been on many types of SSRI's, some knock me out for to the point of sleeping 20hrs a day, others I didn't sleep for days and hit it hard. Best go see your GP as it seems your side effects are triggering the very things the meds are trying to help heal.
     
  3. total eclipse

    total eclipse SF Friend Staff Alumni

    Hi what i do first is contact the doctor that ordered your meds and tell him;her
    what has been happening You do need sleep and the medication seems to be altering that 4 weeks the meds should be kicking in by now it can take up to six weeks thougt Phone your doc okay maybe the medicaiton is having an oppostite effect hyper activity best to keep the doc up to date on how you are doing.
     
  4. lightbeam

    lightbeam Antiquities Friend

    I have to agree with TE. It sounds like you are hypomanic. Call your doctor.
     
  5. tweetypie

    tweetypie Antiquities Friend

    Thanks guys as always for your support. Im ringing my doctor first thing in the morning. Id still welcome any tips on regaining motivation and getting back into a routine thanyou !! xx
     
  6. marmite

    marmite Active Member

    Just to say that for me sleep is essential so try to get your sleep pattern back to normal and you will be able to cope better guaranteed.I am on 100mg of sertraline was on 150mg and I started to get a bit hyper perhaphs psychiatrist will suggest lowering dose,best wishes with it all.
     
  7. JP'sMum

    JP'sMum Member

    A simple way of getting back into routine is to write a short - and I mean short - list of things you need to do in the day. As you finish each task, cross it off your list. When you have completed the list make a cup of coffee or tea in your prettiest tea cup and saucer and add a couple of biscuits as a treat - you'll deserve it :)
     
  8. tweetypie

    tweetypie Antiquities Friend

    thankyou marmite ...i am definately going to have my meds chacked to see if its causeing some sort of hyper and to jpsmum thats a great idea ! im going to try that tomorrow !!!
     
  9. starryeyed

    starryeyed Well-Known Member

    Could you cut them down till you see someone.one or two days wouldnt hurt if the side effects are that bad
     
  10. Meroko

    Meroko Member

    To manag my daily life (or parts of it) I write to-do-lists, but I'm writing only 3 points a time for the reason of not feeling overburded while looking at them.
    Also it's helpful to arrange short breaks using just for you. Maybe some tea in the sun or some pages of a nice book?
    Don't insult yourself if you can't manage all of your challanges. Maybe set a hierarchy?
    Reward yourself sometimes if you're ready with some tasks. :)
     
  11. tweetypie

    tweetypie Antiquities Friend

    Thanks starry as of today i have cut down to 1 tablet atm and to meroko yes thats an excellent idea i will keep the lists short. I am so greatful to you guys for all your advice its a big help ! ....please keep posting your ideas for me any help is extremely valuable ! xx
     
  12. starryeyed

    starryeyed Well-Known Member

    Have no more ideas but glad you feel better
     
  13. lostlonely

    lostlonely Member

    Hi there - I am on 100mg sertraline and am exactly the same as you - I see 7am every day before I can go asleep and then awake for 9. I've been advised that when I wake up I should get up (and not doze) and go for a short walk. Then I was given a daily schedule sheet which was basically 4 boxes with times next to them (so 9-12, 12-4, 4-7 and 7-10) and told to write daily tasks in them that I wanted to do in that time frame making sure the one in the 7-10 was some kind of relaxation, like a bath etc

    Hope that helps in some way!!
     
  14. MoAnamCara

    MoAnamCara SF Artist

    I'm sorry you are feeling this way Shadowgirl - I hope a bit of tweaking of your meds will help.

    I do agree with other's suggestions of "to do" lists - little ones, so you feel as though you have accomplished something when you are working your way down the list.

    Also - for your household - if you set aside certain things to do for each day of the week. Then you'll always know that Monday is the day to install the new roof (!) or similar. (or whatever you do on a regular basis).

    Can you delegate any tasks to your children too?

    I hope you feel better soon, hugs.
     
  15. Sadeyes

    Sadeyes Staff Alumni

    I would not advise you change your medications without your MD's consultation...J
     
  16. MoAnamCara

    MoAnamCara SF Artist

    Gosh - yes - I would agree with Sadeyes re the meds.
     
  17. dazzle11215

    dazzle11215 Staff Alumni

    check out flylady on facebook, or google her (she has a website)
    it's for housework adn getting organized
    breaks down what you do each day to keep your house running
    in small, manageable chunks
    her motto "you are not behind" ...
    five minutes here and there adds up
    give her a try
     
Thread Status:
Not open for further replies.